| Catalog Number |
305539 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 7320518, medical device expiration date: 2022-12-31, device manufacture date: 2017-11-16.Medical device lot #: 7207968, medical device expiration date: 2022-08-31, device manufacture date: 2017-07-26.Medical device lot #: 8015599, medical device expiration date: 2023-02-28, device manufacture date: 2018-01-15.The reported lot # [63637226] was not found for the reported catalog # [305539].A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the plunger rods of the bd¿ allergy syringes with permanently attached needle were damaged.There was no report of exposure, injury, or medical intervention.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch # 7320518.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.A review of the device history record was completed for batch # 7207968.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.A review of the device history record was completed for batch # 8015599.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.